Bibliographical Information Computer System

Main page   |   Author index   |   Reports   |   Upload   |   Scientific categories   |   Scientific disciplines   |   Wyloguj PBN
 
More
at least one of the words
with all of the words
enter logical expression Help
 

dr Dorota Głazowska
Scientific disciplines: Dyscyplina podstawowa: matematyka (100 %)
Unit: Instytute of Mathematics
Range: Full list of publications (registered in the System)
Found: 16 bibliographical records
4 bibliographical records for the last 4 years
Notes: (*) - publication affiliated outside of the UZ

[C] [D] - dotyczy publikacja za lata [2017 - 2018] oraz [2019 - 2020]
C - Liczba punktów publikacji przypadająca na pracownika
D - Część slotu przypadająca na pracownika

Uwaga: W przypadku gdy pracownik zadeklarował również dyscyplinę dodatkową, po znaku "/" znajdują się analogiczne dane dotyczace dyscypliny dodatkowej.


Journal Papers (CZASOP)

[1] Embeddability of pairs of weighted quasi-arithmetic means into a semiflow / Dorota Głazowska, Justyna Jarczyk, Witold Jarczyk(*), 2020. Aequationes Mathematicae Vol. 94, iss. 4, 679--687, ISSN: 0001-9054, , eISSN: 1420-8903, Bibliography, Summary,
Keywords: Continuous iteration semigroup, Embeddability, Iterability, Iterative root, Semiflow, Weighted quasi-arithmetic mean
Code: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-019-00674-5         Citations in Scopus: 0 [23-11-2020]
[AWCZ-24351] [data modyf: 09-09-2020 09:28]
[23,33] [0,33]
[2] On weighted quasi-arithmetic means which are convex / Jacek Chudziak, Dorota Głazowska, Justyna Jarczyk, Witold Jarczyk(*), 2019. Mathematical Inequalities and Applications Vol. 22, no. 4, 1123--1136, ISSN: 1331-4343, , eISSN: 1331-4343, Bibliography, Figures, Table, Summary,
Keywords: convexity, weighted quasi-arithmetic mean
Code: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.7153/mia-2019-22-77         Citations in Scopus: 1 [23-11-2020]
[AWCZ-24568] [data modyf: 09-09-2020 09:31]
[20,21] [0,29]
[3] A square iterative roots of some mean-type mappings / Dorota Głazowska, Justyna Jarczyk, Witold Jarczyk, 2018. Journal of Difference Equations and Applications Vol. 24, no. 5, 729--735, ISSN: 1023-6198, , eISSN: 1563-5120, Bibliography, Charts, Summary,
Keywords: functional equation, iterates, iterative root, mean, weighted quasi-arithmetic mean
Code: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1080/10236198.2017.1326913         Citations in Scopus: 2 [23-11-2020]
[AWCZ-21552] [data modyf: 15-03-2018 17:55]
[8,33] [0,33]
[4] Commutativity of integral quasi-arithmetic means on measure spaces / Dorota Głazowska, Paolo Leonetti, Janusz Matkowski, Salvatore Tringali, 2017. Acta Mathematica Hungarica Vol. 153, no. 2, 350--355, ISSN: 0236-5294, Bibliography, Summary,
Keywords: commuting mapping, functional equation, generalized (quasi-arithmetic) mean
Code: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1007/s10474-017-0734-2         Citations in Scopus: 2 [23-11-2020]
[AWCZ-21551] [data modyf: 16-11-2017 14:12]
[7,07] [0,35]
[5] Subcommuting and commuting real homographic functions / Dorota Głazowska, Janusz Matkowski, 2016. Journal of Difference Equations and Applications Vol. 22, no. 2, 177--187, ISSN: 1023-6198, , eISSN: 1563-5120, Bibliography, Summary,
Keywords: commuting functions, homographic function, iteration group, subcommuting functions, supercommuting functions
Code: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1080/10236198.2015.1078327         Citations in Scopus: 1 [23-11-2020]
[AWCZ-19886] [data modyf: 15-04-2016 14:30]
[6] Uniformly bounded composition operators / Dorota Głazowska, Janusz Matkowski, 2015. Bulletin of the Australian Mathematical Society Vol. 92, no. 3, 463--469, ISSN: 0004-9727, , eISSN: 1755-1633, Bibliography, Summary,
Code: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.1017/S000497271500060X         Citations in Scopus: 0 [23-11-2020]
[AWCZ-19509] [data modyf: 10-11-2015 16:50]
[7] Uniformly bounded composition operators in the Banach space of bounded (p,k)-variation in the sense of Riesz-Popoviciu / Francy Armao, Dorota Głazowska, Sergio Rivas, Jessica Rojas, 2013. Central European Journal of Mathematics Vol. 11, no. 2, 357--367, ISSN: 1895-1074, Bibliography, Summary,
Keywords: Nemytskij (compostion, superposition) operator, Popoviciu k-th variation, de la Vallée Poussin second-variation, uniformly bounded mapping, uniformly continuous mapping
Code: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.2478/s11533-012-0051-5         Citations in Scopus: 2 [23-11-2020]
[AWCZ-16460] [data modyf: 09-07-2015 14:42]
[8] Uniformly bounded composition operators on a Banach space of bounded Wiener-Young variation functions / Dorota Głazowska, José Atilio Guerrero, Janusz Matkowski, Nelson Merentes, 2013. Bulletin of the Korean Mathematical Society Vol. 50, no. 2, 675--685, ISSN: 1015-8634, Bibliography, Summary,
Code: CZR-JCR    BibTeX   (pkt: 15)    DOI: 10.4134/BKMS.2013.50.2.675         Citations in Scopus: 0 [23-11-2020]
[AWCZ-17757] [data modyf: 20-08-2015 12:08]
[9] Uniformly bounded composition operators in the Banach space of absolutely continuous functions / Dorota Głazowska, Janusz Matkowski, N. Merentes, J. L. Sánchez Hernández, 2012. Nonlinear Analysis, Theory, Methods & Applications Vol. 75, no 13, 4995--5001, ISSN: 0362-546X, Bibliography, Summary,
Keywords: Banach space of absolutely continuous functions, Lipschitzian operator, Nemytskij operator, bounded operator, composition operator, equidistantly uniformly bounded operator, uniformly bounded operator, uniformly continuous operator
Code: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.na.2012.04.013         Citations in Scopus: 2 [23-11-2020]
[AWCZ-16459] [data modyf: 28-11-2012 12:22]
[10] A solution of an open problem concerning Lagrangian mean-type mappings / Dorota Głazowska, 2011. Central European Journal of Mathematics Vol. 9, no 5, 1067--1073, ISSN: 1895-1074, Bibliography, Summary,
Keywords: Functional equation, Invariant mean, Lagrangian mean, mean
Code: CZR-JCR    BibTeX   (pkt: 20)    DOI: 10.2478/s11533-011-0059-2         Citations in Scopus: 6 [23-11-2020]
[AWCZ-15980] [data modyf: 28-11-2012 12:22]
[11] Some Cauchy mean-type mappings for which the geometric mean is invariant / Dorota Głazowska, 2011. Journal of Mathematical Analysis and Applications Vol. 375, no 2, 418--430, ISSN: 0022-247X, Bibliography, Summary,
Keywords: Cauchy mean, Stolarsky mean, functional equation, invariant mean, iterate, mean
Code: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.jmaa.2010.09.036         Citations in Scopus: 6 [23-11-2020]
[AWCZ-15201] [data modyf: 29-11-2010 11:42]
[12] An invariance of geometric mean with respect to Lagrangian means / Dorota Głazowska, Janusz Matkowski, 2007. Journal of Mathematical Analysis and Applications Vol. 331, no 2, 1187--1199, ISSN: 0022-247X, Bibliography, Summary,
Keywords: Langrangian mean, functional equation, invariant mean, iterate, mean
Code: CZR-JCR    BibTeX   (pkt: [24])        Citations in Scopus: 14 [23-11-2020]
[AWCZ-12522] [data modyf: 07-08-2015 10:21]
[13] An invariance of the geometric mean with respect to Lagrangian conditionally homogenous mean-type mappings / Dorota Głazowska, 2007. Demonstratio Mathematica Vol. 40, no 2, 289--302, ISSN: 0420-1213, Bibliography, Summary,
Code: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-12373] [data modyf: 07-08-2015 10:21]
[14] An invariance of the geometric mean with respect to Stolarsky mean-type mappings / Justyna Błasińska, Dorota Głazowska, Janusz Matkowski, 2003. Results in Mathematics Vol. 43, 42--55, ISSN: 1422-6383, , eISSN: 1420-9012, Bibliography, Summary,
Code: CZR-INNE    BibTeX   (pkt: [0])        Citations in Scopus: 12 [23-11-2020]
[AWCZ-8914] [data modyf: 07-08-2015 10:22]
[15] Arithmetic mean as a linear combination of two quasi-arithmetic means / Dorota Głazowska, Witold Jarczyk, Janusz Matkowski, 2002. Publicationes Mathematicae - Debrecen Vol. 61, no 3-4, 455--467, ISSN: 0033-3883, Bibliography, Summary,
Keywords: Cauchy mean, functional equation, mean, quasi-arithmetic mean
Code: CZR-JCR    BibTeX   (pkt: [10])        Citations in Scopus: 17 [23-11-2020]
[AWCZ-8596] [data modyf: 07-08-2015 10:22]
Doctoral and postdoctoral (doctor habilitatis) dissertations (PHD-HAB)

[1] Niezmienniczość średniej geometrycznej w klasie średnich Cauchy'ego / Dorota Głazowska .- Uniwersytet Zielonogórski : Wydział Matematyki, Informatyki i Ekonometrii, 2007 .- 83 pp. / Supervisor: prof. dr hab. Janusz Matkowski
Code: PHD    BibTeX   (pkt: 0)


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski